# SDR MASA2009051600160

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO FIELD DUE TO LANDING GEAR DISAGREE WARNING MESSAGE.  MX REPLACED BOTH NLG WIRE HARNESSES.
